# SDR DALA14024743153

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,182 hours, 16,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING AT FRAME 68.  REPLACED CORNER FITTING IAW SRM 51-72-11 AND DWG D53480020.
